# SDR CA080131008

- Difficulty date: January 9, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,063 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Washer
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hamstd
- Component part number: 2D30237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP MODEL 2D30-237 S/N B1991. UPON RECEIPT CUSTOMER WAS COMPLAINING THAT PROP WAS NOT CYCLING. ONCE PROP WAS DISMANTLED A CRACKED THRUST BEVEL WASHER WAS NOTICED. THE THRUST WASHER IS CRACKED RIGHT THROUGH, CAUSING THE BLADE TO HANG UP INSIDE OF THE BARREL. THIS UNIT HAS 603.3 HRS SLOH IN NOV 17/05. (TC NR 20080131008)
